MathSciNet Relay Station
MathSciNet bibliographic data
MR2064739 (2005b:47067) 47B38 (30D55 46E15)
Dostanić, Milutin R. Unboundedness of the Bergman projections on $L\sp p$ spaces with exponential weights. Proc. Edinb. Math. Soc. (2) 47 (2004), no. 1, 111–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement